# SDR CA021104007

- Difficulty date: October 27, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Aircraft time: 24,636 hours
- Engine: Pwa PT6A34
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AT LAST FLIGHT OF THE DAY, PILOT NOTICED PRESSURE VERY LOW ON REAR CABIN HAND FIRE EXTINGUISHER AND REPORTED SNAG. UPON REMOVAL, MAINTENANCE PERSONNEL FOUND UNIT VERY LIGHT, AND PRESSURE ZERO. THE Q.A.CHECKED: BOTTLE LOOSELY UNSCREWED FROM HEAD. NOTE: SEAL OF HANDLE: NOT BROKEN. PILOT SAID HE CHECKED IT OK ON HIS PREFLIGHT. EVIDENTLY UNIT HAS BEEN TEMPERED WITH. RECOMMENDATION: THAT THE NEXT OF THE BOTTLE BE DRILLED FOR SAFETY WIRING TO THE HEAD.
